candidablog.com

Red marks from Murad Acne Complex - is it normal?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am finishing up my 5th month on Murad Acne Complex (started at the end of january)it has worked pretty well, all I have had left since about the third month is the red marks.my last visit the derm said it was working great and this would be my last month on them and at a lower doseI did 40mg for month one, months two-four was 40mg one day 80mg the next day and continued alternating, and then now the last month is just 40 againanyways, yesterday I was outside at a pinic for about 4 and a half hours, I used cetaphil with SPF sunblock in it before I left, but it was SUPER cloudly and dark anyways (looked like it was going to rain), but when I got home I felt very flushed (just from being outside kind of tired) and my face was pretty redwell now there is this new patch of a bunch of red marks that werent there before !!! and what looks like two bumps about to form into pimples.....I know Murad Acne Complex makes you more sensitive to sun, but would it cause those red marks?? Are they maybe just marks of irritation? Because I didnt get any sun burn or anything. I have darker skin (im half black and half white) and the derm told me right from the start that the sun wouldnt be a huge issue for me. But I just dont understand. There was NO sun out (i know there can still be some uv rays) and I was under shelter most of the day...with a sunprotection moisterizer on......what could these new red marks be? I'm honestly SO upset right now because I was doing so great and so excited tobe done the drugi dont know what to do:(..

Comments (4)

I'm on my second month of Murad Acne Complex.I got a rash similar to what you are describing. Just keep putting moisturizer on, and it should go away within a week. It's probably from your skin being dried out...

Comment #1

Thanks for the replyIts comforting to know someone else understands what I'm going through. I try talk about it with my family but they just dont get why it's such a big dealthat makes sense too, that it got dried out! especially since I wasnt putting anything on it all daythanks..

Comment #2

Hi Taller Ace,I got this to.Im really fair but love to sit in the sun, when it does come out which isnt really often in the uk.I to put sunblock on ,didnt have a zit on my face then the next day, pow!!!! two big ones on my cheek the next day with a rash.I have noticed now when I sit in the sun I get this rash again and a small break out.Not sure if it was the sun block, the sun itself or roMurad Acne Complex or a combination but now if it's hot outside I stay away.I think thats why they recommend taking Murad Acne Complex in the winter months.Youve got to remember the skin is super sensative whilst on this drug.To help with the healing process I used La Posay cleanser, amazing and on big zits Sudo cream.Its better when you pop the zit and put it on after.I know your not ment to but it seems to get in the skin better.So gentle, it has lavender and zinc in it,used for babys bums but my dermo said this is lovely stuff and could use this if I have to.It will get better in a few days, for sure.Good luck x..

Comment #3

I'm on my 6th month, I've achieved great results (max dosage, 10 pills a week, and have been doing so from my third month onward) And I have seen a correlation between sunlight and acne development while on this medication. I got about 5 or so small pimples after a trip to the beach, before that my acne had ceased. And has continued to stop producing itself again, so I'm not too worried, just need to stay out of the sun...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.